# SDR DALA2014102505797

- Difficulty date: October 23, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 64,050 hours, 18,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1640-1660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA FLOOR SUPPORT CORRODED BETWEEN BS 1640-1660 BL 0.  BLENDED SUPPORT AND FOUND TO BE OUT OF LIMITS.  REMOVED FLOOR SUPPORT AND INSTALLED NEW IAW SRM IAW DWG 146N5230, REV B.
